On monotone Ćirić quasi-contraction mappings

M. Bachar, M. A. Khamsi

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We prove the existence of fixed points of monotone quasi-contraction mappings in metric and modular metric spaces. This is the extension of Ran and Reurings fixed point theorem for monotone contraction mappings in partially ordered metric spaces to the case of quasicontraction mappings introduced by Ćirić. The proofs are based on Lemmas 2.1 and 3.1, which contain two crucial inequalities essential to obtain the main results.

Original languageBritish English
Pages (from-to)511-519
Number of pages9
JournalJournal of Mathematical Inequalities
Issue number2
StatePublished - 2016


  • Fixed point
  • Modular metric space
  • Monotone mappings
  • Quasi-contraction


Dive into the research topics of 'On monotone Ćirić quasi-contraction mappings'. Together they form a unique fingerprint.

Cite this